MathSciNet Relay Station
MathSciNet bibliographic data
MR1064875 53C23
Cheeger, Jeff; Gromov, Mikhael Collapsing Riemannian manifolds while keeping their curvature bounded. II. J. Differential Geom. 32 (1990), no. 1, 269–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement